# SDR DALA2019080804650

- Difficulty date: August 8, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 53,169 hours, 36,720 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Nlg Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RH DOOR JAM STA 46 APROX AT NLG WHEEL WELL (FYT). NRC 00404: CRACK ON RH DOOR JAM STA 46 APROX AT NLG WHEEL WELL WAS REPAIRED PER B717-200 SRM 53-10-14-2R-2 FIG 201. (LP #1211487)
